# SDR AALA202205248994

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A300*
- Aircraft serial: 6227
- Aircraft time: 24,311 hours, 7,309 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215600500600
- Part serial: F165653
- Condition: Worn
- Location: Zone 700 - Gears
- Part time: 24,311 hours, 7,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT MAIN LANDING GEAR AFT PINTLE PIN WORN. REPLACED PINTLE PIN PER TASK CARD  26T00032001.
